How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr David Your Own Question
Dr David
Dr David, Doctor
Category: OB GYN
Satisfied Customers: 44814
Experience:  Experienced physican trained in ob-gyn and oncology
41363181
Type Your OB GYN Question Here...
Dr David is online now
A new question is answered every 9 seconds

Blood on tissue only after I pee not in my urine JA: OK.

Customer Question

Blood on tissue only after I pee not in my urine
JA: OK. The Gynecologist will need to help you with this. Please give me a bit more information, so the Gynecologist can help you best.
Customer: Ok ok I have been to my gyno a month ago and nothing wasadnormal and this started 2 days ago
JA: Is there anything else important you think the Gynecologist should know?
Customer: I have PCOS and been going to therapy for a pulled muscle and scar tissues in my vaginal area
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 12 months ago.
Category: OB GYN
Expert:  Dr David replied 12 months ago.
This is Dr. Davidhave you had sexual activity recently?or your period recently?a recent period starting or ending can cause blood.or sexual activity recently or an infection can cause blood from the vagina.
Customer: replied 12 months ago.
No period recently I have tro take meds every 3 months due in June I had sex last week and it normally hurts the gyno I went to found a pulled muscle so I have been going to physical therapy for that and also have PCOS . I am a worriers so I was scared about cancer
Expert:  Dr David replied 12 months ago.
what meds do you take every 3 months?how old are you?if you had a gyn exam recently, they would have seen a gyn cancer.hurting from sex can be a sign of vaginal dryness.you might need to use more lubricantsex shouldn't hurt.sex that hurts could be causing trauma and lacerations of your vagina which can cause bleeding, even after a week later.
Customer: replied 12 months ago.
Ok I am 37 and never had a normal period I was given meds by my obgyn to take every 3 months to have a period
Expert:  Dr David replied 12 months ago.
I see.you could be suffering from extra vaginal dryness or vaginal atrophy which can cause bleeding after sex.are you using lubricants during intercourse to help? if you are not, you should
Expert:  Dr David replied 12 months ago.
do you have any other questions?
Customer: replied 12 months ago.
Nope thank you
Expert:  Dr David replied 12 months ago.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questionshere is my website if you need to reach me:http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com